# SDR TWRA9608

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Engine: Pwa JT9D7Q
- System (JASC): 7530 · Compressor Bleed Control
- Part: Lever
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO BOMBAY, NR 3 ENGINE STALLED, EGT REACHED 735 DEGREES FOR 30 SECONDS.  OIL PRESSURE 4 PSI WINDMILL HYDRAULIC PRESSURE AVAILABLE WITHOUT ADP.  ACCOMPLISHED ENGINE FAILURE PROCEDURES.  FOUND EVBC ROD CONNECT LEVER BROKEN.  REPLACED LEVER, R/U OK.  (M)
